# SDR A6WA201305094955

- Difficulty date: May 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER SILL FWD CONNECTOR MOUNT ON I/B OF SILL IS CORRODED.  REMOVED AND REPLACED UNSERVICEABLE PAX DOOR LOWER SILL FWD CONNECTOR IAW CRJ 200 SRM 51-42-06.
